# SDR 98FDEA00771

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Malfunctioned
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS RETRACT AS A/C ACCEL THRU 270 KIAS, AMBER LEAD EDGE LIGHT ILLUM ON 2ND OFFICER AUXILIARY PNL AND A/C ROLL CONTROL WAS AFFECTED.  ANTI ICE WAS ON.  BELOW 250 KIAS ALL IND WERE NORM, FLAP EXTENSION AND LAND, ALL APPROPRIATE CK LIST WERE COMPLETE.  *S/D*  REMOVED AND REPLACED LEFT NR 1 LEAD EDGE SLAT ACTUATOR PER MM 27-81-32 OPER CK GOOD.
